# SDR AALA2020081769004

- Difficulty date: July 20, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 58,939 hours, 26,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D5347715321600
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF AFT CARGO DOOR THRESHOLD SHEET COVER PLATE AT FR58R AND STR 38R, MEASURING L=2.3 IN, W=2.0 IN, D=0.015 IN. REPLACED COVER PLATE WITH NEW IAW SRM 51-72-11-911.
